# SDR 2005UALA00937

- Difficulty date: September 5, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 37,257 hours, 13,288 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fr 58-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 43L HAS CORROSION BETWEEN FS 58-59.   CUT-OUT DAMAGED SECTION AND SPLICED IN NEW SECTION REF SRM 53-00-13 FIG 201.
